mental-health-icon
Paxidep and becadexamin
I hav mild depression with anxiety features. I am taking paxidep cr 25 for it. Am also taking one pill of multi vitamins i.e becadexamin everyday. Is it ok to take these tablets or would there be side effects?
1173 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Medicine used to advised as per risk benefit ratio. So don't wry
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.